# SDR UHLA2012091800293

- Difficulty date: September 18, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 16,569 hours, 9,997 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DOES NOT SHOW CLOSED (ARMED) WHEN VENT FLAP CLOSED, DOOR ARMED.  PERFORMED ADJUSTMENT/TEST OF R1 DOOR IAW EMB 170 AMM 52-74-2.
